# SDR SWAA2012083107213

- Difficulty date: August 28, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 29,853 hours, 17,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 123268
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  ON TAKEOFF, AFTER RAISING GEAR MASTER CAUTION, FLIGHT CONTINUED AND HYDRAULIC LIGHTS CAME ON.  SHORTLY AFTER F/A CALLED THAT CABIN WAS FILLING WITH BAD SMELL AND FOGGY/SMOKE.  REMOVED AND REPLACED HYDRAULIC RESERVOIR PRESSURIZATION RESTRICTOR CHECK VALVES PER MM.
